# SDR 2017FA0000273

- Difficulty date: July 7, 2017
- Submitted: July 7, 2017
- Operation: General aviation
- Aircraft: N918FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 262
- Aircraft time: 28,201 hours, 36,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WASB08
- Condition: Broken
- Location: Frames 31-32
- Part time: 28,201 hours, 36,156 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT BROKEN BETWEEN FRAMES 31 AND 32.
